# SDR SWAA2019102138011

- Difficulty date: October 8, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1469401
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL SUPPORT SPLICE CORRODED AT BS. 887, BETWEEN RBL 19 TO LBL 13. / R&R SUPPORT SPLICE IAW SRM.
